# SDR DALA2018082405237

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 48,534 hours, 4,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7105, L/P 0708199) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405 / / INTERIOR. REPLACED LENS AT EMERGENCY FLOOR LIGHTING LOG 405.
